# SDR AWXA200600252

- Difficulty date: October 1, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 60,154 hours, 23,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DISCOVERED THE LT INBOARD FLAP DELAMINATING, 20.5" BY 17.5", ADJACENT TO AND UNDERNEATH THE NR 5 SPOILER PANEL.  MAINTENANCE REMOVED DELAMINATED CORE AND INNER SKIN IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 19-5753-05275-HF1.  FABRICATED FILLER AND DOUBLER IAW BOEING 757-200 SRM 51-70-10 AND AWA ER 19-5753-05275-HF1.  BONDED REPAIR PARTS TO THE LT INBOARD TRAILING EDGE FLAP IAW AWA ER 19-5753-05275-HF1.  TAP TEST WAS PERFORMED ON REPAIR AREA TO ENSURE NO DAMAGE EXISTED.  THE T/E FLAP PANEL WAS PLACED ON MONITOR TO BE REPLACED NO LATER THAN THE NEXT C CHECK.
